Show simple item record

dc.contributor.authorPipiras, Vladasen_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-28T19:49:24Z
dc.date.available2019-08-28T19:49:24Z
dc.date.issued2004-07-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000223556800016&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationV. Pipiras, M.S. Taqqu. 2004. "Stable stationary processes related to cyclic flows." ANNALS OF PROBABILITY, Volume 32, Issue 3A, pp. 2222 - 2260 (39). https://doi.org/10.1214/009117904000000108
dc.identifier.issn0091-1798
dc.identifier.urihttps://hdl.handle.net/2144/37495
dc.description.abstractWe study stationary stable processes related to periodic and cyclic flows in the sense of Rosiński [Ann. Probab. 23 (1995) 1163–1187]. These processes are not ergodic. We provide their canonical representations, consider examples and show how to identify them among general stationary stable processes. We conclude with the unique decomposition in distribution of stationary stable processes into the sum of four major independent components: 1. A mixed moving average component. 2. A harmonizable (or “trivial”) component. 3. A cyclic component 4. A component which is different from these.en_US
dc.format.extent2222 - 2260 (39)en_US
dc.languageEnglish
dc.publisherINST MATHEMATICAL STATISTICSen_US
dc.relation.ispartofANNALS OF PROBABILITY
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectStable stationary processesen_US
dc.subjectFlowsen_US
dc.subjectPeriodic and cyclic flowsen_US
dc.subjectCocyclesen_US
dc.subjectStatisticsen_US
dc.titleStable stationary processes related to cyclic flowsen_US
dc.typeArticleen_US
dc.description.versionFirst author draften_US
dc.identifier.doi10.1214/009117904000000108
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, MS)
dc.identifier.mycv54242


This item appears in the following Collection(s)

Show simple item record